# SDR ASAA9980173

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FLT 503 - PRIOR TO DEPARTURE, CREW REPORTED THE EMERGENCY EXIT FLOOR TRACK LIGHTS IN THE FORWARD CABIN WERE INOPERATIVE.  RECONNECTED CONNECTOR IN FLOOR TRACK AND LIGHTS OPERATED NORMALLY.  (M)
